Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Back Pain And Loss Of Breast Tenderness At 7 Weeks Tissue Discharge

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

...Zyblast, CosmoDerm,CosmoPlast): Collagen has been used for more than 25 years forcosmetic purposes, usually as a filler for facial wrinkles. Collagen is madefrom calf skins (bovine collagen) and grown in test tubes using human tissues(human collagen). While not specifically approved for HIV-associatedlipoatrophy, collagen is widely available and many plastic surgeons know how touse it. The cost, per session, is about $600. Permanent...
Ask the Experts

breast tenderness from High blood pressure pills?

Just switched from Lisinopril (too many side effect to list) and feel great now except I now have breast tenderness. Is this a side effect from Diovan HCT and if so does it matter? I can live with it.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for the discussion of side effects of HIV therapy. What is your HIV status and which HIV drugs are you taking? Read more »

Stop taking medicine (WHAT DOES UNDETECTABLE MEAN,2011)

Hi Dr,I live with my cousin who is HIV positive. We are just roommates, nothing freaky like that. I'm really concerned about him. He was taking the medicine (multiple pill form) for almost a year and he became undetectable. He has since lost his job...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Your cousin is either misinformed or in denial; most likely the latter, as he was clearly advised not to stop antiretroviral therapy (ART) once he started it. Regarding what undetectable means, perhaps I should back up a bit and explain what a... Read more »

breast tenderness in pos woman on meds

Hi , I am on Kaletra, Ziagen and Epivir for HIV. I have a 160 T Cell count and supressed viral load. I have tender breast sometimes painful and in the past I have used evening primrose caplets, which helped greatly and also onega 3. Is it ok to take...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...supplements you are taking, I see no problem with that, although I am not aware of any hard evidence that they will help your breast tenderness. However, they may help you in other ways.Good luck... Read more »

wbc count three weeks was normal 4.7

is it possible to have digressed to full blown aids in three weeks.......i got sick last week throwing up. diarhea.lasted three days..weight loss..at what tcell count will you begin to see wasting....does it occur...by itself..
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Unlikely that HIV infection can progress that quickly. Read more »
Articles
Project Inform

Tesamorelin and Excess Deep Belly Fat

...growth hormone releasing factor called tesamorelin may be approved by the FDA in the first half of 2010. Results from a 52-week study of 816 people showed 18% less deep belly fat in those on tesamorelin than those on placebo. Although it may... Read more »
The Well Project

Fungal Infections

...screened for HIV Symptoms include itching, burning, and pain around the vagina, labia, or anal area and thick, curd-like vaginal discharge HIV-positive women often have recurring yeast infections that are difficult to treat Antibiotics,... Read more »
Project Inform

Systemic Candidiasis

...candidiasis, called yeast infection or vaginitis, is an infection of the vulva and/or vagina. It causes a smelly, thick, white-yellow discharge that might occur with itching, burning and swelling. A bad case can make walking, peeing or sex very... Read more »
The Well Project

Gynecological Problems

...include itching, burning, and pain around your vagina, labia, or anal area. You may also have a thick, cottage cheese-like vaginal discharge. HIV-positive women often have recurring yeast infections that are difficult to treat. You are more... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...will eat some pregnancy pills. We ended up mating 2 times in the same night. I was having Flue Like Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
...Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far Read more »

Lost

Posted by LostNconfused, 5 Replies
...was, will this be my last? There were many tears behind closed doors and I'm sure many more to come. I do have an appt. in 2 wks (2 wks before my birthday) at an HIV clinic to explain, talk, help, tell me where to go from here and check all my... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »